# SDR VJ9800240

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 5224280105
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN LANDING GEAR RT UNSAFE LIGHT ON WITH DOOR WARNING LIGHT.  AIRCRAFT AIR RETURNED.  REMOVED AND REPLACED RT MLG BUNGEE CYLINDER GEAR SWING IAW 32-30-0.
